# SDR ASAA0852462

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 761 hours, 234 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 343A2801
- Condition: Leaking
- Location: Center Fuel Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT CTR FUEL BOOST PUMP IS LEAKING.  REPLACED ALL O-RINGS ON LEFT CTR BOOST PUMP.  OP & LEAK CHECKS GOOD.
